# SDR P5CA9500823

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Te Panel
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD ELEVATOR PANEL, INBOARD TRAILING EDGE CRACKED AND DELAMINATED.  SANDED AND CLEANED DAMAGED AREA, APPLIED FIBERGLASS OVERLAYS AS REQUIRED PER SRM 51-40-15.
